Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: increased saliva Geno

Posted by CalvaryHill on January 10, 2002, at 20:01:22

In reply to increased saliva, posted by Geno on January 10, 2002, at 19:23:03

Maybe you can counteract that side-effect with a low dose of an anticholinergic tricyclic such as nortriptyline.

I've never known xanax or gabitril to increase hunger, unless one gets so much pleasure from daily eating as a result of the gabitril's dopaminergic mechanisms.

Hope that side-effect goes away,
CalvaryHill


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CalvaryHill thread:89645
URL: http://www.dr-bob.org/babble/20020110/msgs/89648.html